[Sur la conjecture de Lichnerowicz pour les variétés CR de signature mixte]
Nous construisons des exemples de variétés CR non dégénérées avec une forme de Levi de signature
We construct examples of nondegenerate CR manifolds with Levi form of signature
Accepté le :
Publié le :
Jeffrey S. Case 1 ; Sean N. Curry 2 ; Vladimir S. Matveev 3
@article{CRMATH_2018__356_5_532_0, author = {Jeffrey S. Case and Sean N. Curry and Vladimir S. Matveev}, title = {On the {Lichnerowicz} conjecture for {CR} manifolds with mixed signature}, journal = {Comptes Rendus. Math\'ematique}, pages = {532--537}, publisher = {Elsevier}, volume = {356}, number = {5}, year = {2018}, doi = {10.1016/j.crma.2018.03.012}, language = {en}, }
TY - JOUR AU - Jeffrey S. Case AU - Sean N. Curry AU - Vladimir S. Matveev TI - On the Lichnerowicz conjecture for CR manifolds with mixed signature JO - Comptes Rendus. Mathématique PY - 2018 SP - 532 EP - 537 VL - 356 IS - 5 PB - Elsevier DO - 10.1016/j.crma.2018.03.012 LA - en ID - CRMATH_2018__356_5_532_0 ER -
Jeffrey S. Case; Sean N. Curry; Vladimir S. Matveev. On the Lichnerowicz conjecture for CR manifolds with mixed signature. Comptes Rendus. Mathématique, Volume 356 (2018) no. 5, pp. 532-537. doi : 10.1016/j.crma.2018.03.012. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2018.03.012/
[1] Real hypersurfaces in complex manifolds, Acta Math., Volume 133 (1974), pp. 219-271
[2] Lectures on transformation groups: geometry and dynamics, Cambridge, MA, USA, 1990, Lehigh Univ., Bethlehem, PA, USA (1991), pp. 19-111
[3] Transformations conformes et quasi-conformes des variétés riemanniennes compactes (démonstration de la conjecture de A. Lichnerowicz), Mém. Cl. Sci., Acad. R. Belg., Coll. 8 (2), Volume 39 (1971) no. 5, p. 44
[4] The action of conformal transformations on a Riemannian manifold, Math. Ann., Volume 304 (1996) no. 2, pp. 277-291
[5] About pseudo-Riemannian Lichnerowicz conjecture, Transform. Groups, Volume 20 (2015) no. 4, pp. 1015-1022
[6] Submaximally symmetric CR-structures, J. Geom. Anal., Volume 26 (2016) no. 4, pp. 3090-3097
[7] The gap phenomenon in parabolic geometries, J. Reine Angew. Math., Volume 723 (2017), pp. 153-215
[8] The Fefferman metric and pseudo-Hermitian invariants, Trans. Amer. Math. Soc., Volume 296 (1986) no. 1, pp. 411-429
[9] Pseudo-Einstein structures on CR manifolds, Amer. J. Math., Volume 110 (1988) no. 1, pp. 157-178
[10] An intrinsic conformal Lorentz pseudodistance, Math. Proc. Camb. Philos. Soc., Volume 89 (1981) no. 2, pp. 359-371
[11] The conjectures on conformal transformations of Riemannian manifolds, J. Differ. Geom., Volume 6 (1971–1972), pp. 247-258
[12] On the conformal and CR automorphism groups, Geom. Funct. Anal., Volume 5 (1995) no. 2, pp. 464-481
[13] The Classification of Three-Dimensional Homogeneous Complex Manifolds, Lecture Notes in Mathematics, vol. 1602, Springer-Verlag, Berlin, 1995
- Higher Rank Parabolic Geometries with Essential Automorphisms and Nonvanishing Curvature, Transformation Groups, Volume 30 (2025) no. 1, p. 203 | DOI:10.1007/s00031-022-09780-2
Cité par 1 document. Sources : Crossref
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier